# SDR REXA2022101302251

- Difficulty date: October 7, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312121
- Condition: Corroded
- Location: Bs 295-319 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L FROM F.S.295 TO F.S.319.70 IS CORRODED.	REMOVED AND REPLACED IAW CRJ 900SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01.
